# SDR SWAA2022101846330

- Difficulty date: September 15, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ACCESS PANEL 193AR AT FUSELAGE EXTERIOR 2022-518190.   REPAIRED ACCESS PANEL 193AR IAW B737-700 SRM 51-70-05-2R-6 REPAIR #6.
